, Volume 55, Issue 3-4, pp 467-486

Degenerate elliptic operators diagonal systems and variational integrals

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Using a simple quasiconformal transformation of the independent variables it is shown how some regularity results for weak solutions of quasilinear elliptic systems generalize to several cases where the ellipticity of the principal part degenerates. Similarly it is possible to study the regularity of minima of degenerate variational integrals, as well as elliptic equations and systems in unbounded domains.